Inter-relations among multifunctions defined on bitopological spaces

Authors

  • Valeriu Popa University of Bacău, Romania
Abstract views: 176

Abstract

Not available.

Downloads

References

Bose, S., Semi open sets, semi continuity and semi open mappings in bitopological spaces, Bull. Cal. Math. Soc. 73 (1981), pp. 237-246.

Bose, S. and Sinha, D., Paairwise al ost continuous map and weakly continuous map in bitopological spaces, Bull. Cal. Math. Soc. 74 (1982), pp. 237-246.

Ewert, J., On almost continuity, Rev. Roumaine Math. Pures Appl., 35 (1990), pp. 33-40.

Kelly, J.C., Bitopological spaces, Proc. London Math. Soc. 13 (1963), pp. 71-89.

Levine, N., A decomposition of continuity in topological spaces, Amer. Math. Monthly, 68 (1961), pp. 44-46.

Lipski, T., Quasicontinuous multivalued maps on bitopological spaces, Slupskw Prace Matem. Prezyrodnicze, 7 (1988), pp. 3-31.

Maheshwari, S.N. and Tiwari, R.K., Inter-relations among some new mappings, Mathematica-Revue d'analyse numérique et de théorie de l'approximation, Mathematica, 29 (52), (1987), pp. 139-142.

Mukherjee, M.N. and Ganguly, S., Generalization of almost continuous multifucntions to bitopological spaces, Bull. Cal. Math. Soc. 79 (1987), pp. 274-283.

Perwin, W. J., Connectedness in bitopological spaces, Indag. Math. 29 (1967), pp. 369-382.

Popa, V., On a decomposition of quasicontinuity for multifunctions (Romanian), St. Cerc.Mat. 27 (1975), pp. 323-328.

Popa, V., On certain properties of quasicontinuous and almost continuous multifunctions (Romanian), St. Cerc. Mat. 30 (1978), pp. 441-446.

Popa, V., Weakly continuous multifunctions, Boll. Un. Mat. Ital. (5), 15-A (1978), pp. 379-388.

Popa, V., Fixed point theorems for multifunctions, Studia Univ. Babeş-Bolyai, Mathematica, 27 (1982), pp. 21-27.

Popa, V., Weakly continutous multifucntions defined on bitopological spaces (Romanian), St. Cerc. Mat. 34 (1982), pp. 561-567.

Popa, V., Sur certaines formes faibles de continuité pour les multifonctions, Rev. Roumaine Math. Pures Appl. 30 (1985), pp. 539-546.

Reilly, I. L., On bitopological separation properties, Nanta Mathematica, 5 (1972), pp. 14-25.

Smithson, R. E., Almost and weak continuity for multifunctions, Bull. Cal. Math. Soc. 70 (1978), pp. 383-390.

Downloads

Published

1992-02-01

Issue

Section

Articles

How to Cite

Popa, V. (1992). Inter-relations among multifunctions defined on bitopological spaces. Rev. Anal. Numér. Théor. Approx., 21(1), 69-74. https://ictp.acad.ro/jnaat/journal/article/view/1992-vol21-no1-art10